| Catalog Number |
1804250-48 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat the distal left circumflex coronary artery with mild calcification and moderate tortuosity.The 2.5x48 mm xience skypoint stent delivery system (sds) failed to cross the lesion.There was resistance during removal with the anatomy and all devices were removed as a single unit; however, there was no resistance with other devices.The procedure was completed without deployment of a stent.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.